×

Found 3,043 Documents (Results 1–100)

100
MathJax

Primal-dual Newton method with steepest descent for the linear semidefinite programming problem: Newton’s system of equations. (English. Russian original) Zbl 07492852

Comput. Math. Math. Phys. 62, No. 2, 232-247 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 2, 232-248 (2022).
MSC:  90C22 90C53
PDF BibTeX XML Cite
Full Text: DOI

A note on the classical implicit function theorem. (English. Russian original) Zbl 1481.58006

Math. Notes 110, No. 6, 942-946 (2021); translation from Mat. Zametki 110, No. 6, 911-915 (2021).
MSC:  58C15
PDF BibTeX XML Cite
Full Text: DOI

Some properties of smooth convex functions and Newton’s method. (English. Russian original) Zbl 1480.90192

Dokl. Math. 103, No. 2, 76-80 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 497, 12-17 (2021).
MSC:  90C25 90C53
PDF BibTeX XML Cite
Full Text: DOI

Restricted global convergence domains for integral equations of the Fredholm-Hammerstein type. (English) Zbl 1470.65213

Singh, Harendra (ed.) et al., Topics in integral and integro-differential equations. Theory and applications. Cham: Springer. Stud. Syst. Decis. Control 340, 125-148 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Punctual Hilbert scheme and certified approximate singularities. (English) Zbl 07300089

Mantzaflaris, Angelos (ed.), Proceedings of the 45th international symposium on symbolic and algebraic computation, ISSAC ’20, Kalamata, Greece, July 20–23, 2020. New York, NY: Association for Computing Machinery (ACM). 336-343 (2020).
MSC:  68W30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Acceleration of Newton’s method using nonlinear Jacobi preconditioning. (English) Zbl 1454.65075

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 395-403 (2020).
PDF BibTeX XML Cite
Full Text: DOI HAL

Newton’s method for the McKendrick-von Foerster equation. (English) Zbl 07238035

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 137-146 (2020).
MSC:  47-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software